# SDR AWXA200500840

- Difficulty date: July 11, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 54,895 hours, 38,997 cycles
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Part number: 655213210
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C16 CHECK DISCOVERED SMALL CRACK LOCATED ON RIGHT WING INBOARD HINGE BRACKET FOR INBOARD GROUND SPOILER.  MAINTENANCE REMOVED CRACKED HINGE BRACKET FROM RT WING INBOARD GROUND SPOILER IAW BOEING 737-300 SRM 51-40-02-0 FIG 8.  PREPPED NEW HINGE BRACKET FOR INSTALLATION IAW BEOING737-300 SRM 51-10-02-0.  INSTALLED R/H WING INBOARD GROUND SPOILER HINGE BRACKET IAW BOEING 737-300 SRM 51-40-02-0 FIGS 3, 4, 8, 12, 13 AND 14.
